Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 171, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 21, 2007, 1:39 AM CDT for Goodhue County, Minnesota; Pepin County, Wisconsin. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 1:39 AM CDT (06:39 UTC)
- Expired
- Jun 21, 2007, 2:45 AM CDT
- In force
- 66 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Goodhue County, MN, Pepin County, WI
The radar
The Minneapolis radar (KMPX), 98 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 2:00 AM CDT | HAIL 1.25 | Red Wing, MN | |
| Jun 21, 2:00 AM CDT | HAIL 1.75 | Red Wing, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 551 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2355 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 210639
SVRMPX
MNC049-WIC091-210745-
/O.NEW.KMPX.SV.W.0171.070621T0639Z-070621T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
139 AM CDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
PEPIN COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 245 AM CDT
* AT 134 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTH OF RED
WING...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
FRONTENAC...
STOCKHOLM...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4462 9265 4453 9273 4439 9243 4445 9243
4445 9225 4442 9210 4449 9215 4453 9232
4457 9248
$$5 follow-up statements
000
WWUS53 KMPX 210652
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
152 AM CDT THU JUN 21 2007
MNC049-WIC091-210745-
/O.CON.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
GOODHUE MN-PEPIN WI-
152 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR PEPIN AND GOODHUE COUNTIES...
AT 147 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 60 MPH
WINDS. THIS STORM WAS LOCATED 4 MILES WEST OF FRONTENAC...OR ABOUT
OVER BAY CITY...AND MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE FRONTENAC...STOCKHOLM AND
PEPIN.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4457 9246 4448 9251 4442 9243 4445 9243
4445 9225 4442 9210 4445 9207 4449 9215
4451 9223 4454 9232
$$000
WWUS53 KMPX 210709
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
208 AM CDT THU JUN 21 2007
MNC049-WIC091-210745-
/O.CON.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
GOODHUE MN-PEPIN WI-
208 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR PEPIN AND GOODHUE COUNTIES...
AT 204 AM CDT...DOPPLER RADAR INDICATED TWO SEVERE
THUNDERSTORMS...ONE IN FAR SOUTHWEST PEPIN COUNTY ABOUT 3 MILES
SOUTHWEST OF THE TOWN OF PEPIN...AND THE OTHER ENTERING FAR
NORTHWESTERN GOODHUE COUNTY. QUARTER SIZE HAIL AND DAMAGING WINDS OF
65 MPH ARE POSSIBLE WITH BOTH OF THESE THUNDERSTORMS.
OTHER LOCATIONS IN THE WARNING INCLUDE WASTEDO...HADER...FRONTENAC...
WANAMINGO...GOODHUE...CANNON FALLS...STOCKHOLM AND PEPIN.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4453 9247 4452 9266 4455 9279 4454 9290
4451 9292 4451 9304 4447 9304 4428 9286
4445 9242 4445 9225 4442 9210 4445 9207
4449 9215 4451 9223 4454 9232
$$000
WWUS53 KMPX 210718
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
218 AM CDT THU JUN 21 2007
WIC091-210728-
/O.CAN.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
PEPIN WI-
218 AM CDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR PEPIN COUNTY IS CANCELLED...
LAT...LON 4427 9282 4438 9256 4455 9279 4454 9290
4451 9292 4451 9304 4447 9304 4439 9303
$$
MNC049-210745-
/O.CON.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
GOODHUE MN-
218 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR GOODHUE COUNTY...
AT 216 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 60 MPH
WINDS. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF CANNON
FALLS...OR ABOUT OVER CANNON FALLS...AND MOVING SOUTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE HADER...WANAMINGO...GOODHUE
AND CANNON FALLS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4427 9282 4438 9256 4455 9279 4454 9290
4451 9292 4451 9304 4447 9304 4439 9303
$$000
WWUS53 KMPX 210736
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
235 AM CDT THU JUN 21 2007
MNC049-210745-
/O.CON.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
GOODHUE MN-
235 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR GOODHUE COUNTY...
AT 233 AM CDT...HALF DOLLAR SIZE HAIL AND 60 MPH WINDS. THIS STORM
WAS LOCATED 7 MILES NORTHEAST OF WASTEDO...OR ABOUT 7 MILES EAST OF
CANNON FALLS...AND MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE WASTEDO...HADER...WANAMINGO
AND GOODHUE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4425 9279 4440 9255 4451 9249 4455 9271
4455 9279 4452 9288 4439 9303
$$000
WWUS53 KMPX 210739 CCA
SVSMPX
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
235 AM CDT THU JUN 21 2007
MNC049-210745-
/O.COR.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
GOODHUE MN-
235 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR GOODHUE COUNTY...
AT 233 AM CDT...RADAR INDICATED A SEVERE STORM CAPABLE OF PRODUCING
HALF DOLLAR SIZE HAIL AND 60 MPH WINDS. THIS STORM WAS LOCATED 7
MILES NORTHEAST OF WASTEDO...OR ABOUT 7 MILES EAST OF CANNON
FALLS...AND MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE WASTEDO...HADER...WANAMINGO
AND GOODHUE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4425 9279 4440 9255 4451 9249 4455 9271
4455 9279 4452 9288 4439 9303
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:33 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 21, 12:33 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1233 AM CDT THU JUN 21 2007 .AVIATION... SLOW MOVING FRONTAL BOUNDARY MEANDERING FROM RICE LAKE THROUGH THE TWIN CITIES TO NEAR REDWOOD FALLS. BOUNDARY WILL BE THE FOCUS FOR CONVECTION IN THE NEAR TERM WITH A FEW NEW CELLS APPEARING IN THE LAST HALF HOUR. LOW LEVEL THETA-E ADVECTION REMAINS GOOD OVER EAST CENTRAL AND SOUTH CENTRAL MN AND WEST CENTRAL WI DURING THE DAY TOMORROW WITH THE BOUNDARY BECOMING STATIONARY NEARLY WHERE IT IS NOW. HENCE...MORE CONVECTION. && .PREV DISCUSSION... /ISSUED 735 PM CDT WED JUN 20 2007...UPDATED/ DISCUSSION... UPDATED ZONES TO ACCOUNT FOR BEST CHANCE OF TSTM DEVELOPMENT REMAINDER OF EVENING. SEVERE THREAT WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY OVER PORTIONS OF WEST CENTRAL WI AND EAST CENTRAL MN AS WE HEAD INTO THE 10 PM HOUR. THIS IS IN RESPONSE TO THE EVACUATION OF A STRONG 250MB DIVERGENCE COUPLET PER THE NAM 40 ..COUPLED WITH STORMS MOVING OUT OF BEST ML CAPE AND 0-1KM BULK SHEAR REGION. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH
Hazardous weather outlook, Jun 20, 8:58 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 858 PM CDT WED JUN 20 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 220200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 858 PM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE REMAINS A RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF CENTRAL AND ALL OF SOUTHERN MINNESOTA...ALONG WITH WEST CENTRAL WISCONSIN...THROUGH THE REMAINDER OF TONIGHT. THE PRIMARY RISK WILL BE LARGE HAIL...THOUGH ISOLATED DAMAGING WINDS ARE POSSIBLE. THOUGH THUNDERSTORMS WILL SHOW A WEAKENING TREND THROUGH THE REMAINDER OF THE EVENING...SOME REDEVELOPMENT IS POSSIBLE OVERNIGHT. SOME OF THESE THUNDERSTORMS MAY AGAIN REACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED ON THURSDAY AND FRIDAY. SEVERE STORMS ARE POSSIBLE...WITH THE PRIMARY RISKS ON THURSDAY APPEARING TO BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY OVER SOUTHWEST AND SOUTH CENTRAL MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL CONTINUE THROUGH THE EVENING WHERE WATCHES REMAIN. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN OVERNIGHT AND ON THURSDAY. KAT/MTF
In the hours before
Local storm report, Jun 20, 11:05 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1105 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HAIL HASTINGS 44.73N 92.85W
06/20/2007 M0.75 INCH DAKOTA MN TRAINED SPOTTER
&&
SPRLocal storm report, Jun 20, 11:12 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1112 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM HAIL HASTINGS 44.73N 92.85W
06/20/2007 M1.75 INCH DAKOTA MN TRAINED SPOTTER
&&
SPRLocal storm report, Jun 20, 11:14 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1114 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 1 SW CAMBRIDGE 45.55N 93.24W
06/20/2007 M1.75 INCH ISANTI MN TRAINED SPOTTER
&&
SPRLocal storm report, Jun 21, 12:40 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM FUNNEL CLOUD HARTLAND 43.80N 93.49W
06/21/2007 FREEBORN MN TRAINED SPOTTER
WOULD CONTINUE THROUGH 1145 PM AND REACH HALFWAY TO THE
GROUND.
&&
WFO MPXLocal storm report, Jun 21, 12:40 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM FUNNEL CLOUD HARTLAND 43.80N 93.49W
06/21/2007 FREEBORN MN TRAINED SPOTTER
WOULD CONTINUE THROUGH 1145 PM AND REACH HALFWAY TO THE
GROUND.
&&
WFO MPXLocal storm report, Jun 21, 12:40 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM FUNNEL CLOUD HARTLAND 43.80N 93.49W
06/20/2007 FREEBORN MN TRAINED SPOTTER
WOULD CONTINUE THROUGH 1145 PM AND REACH HALFWAY TO THE
GROUND.
&&
WFO MPXThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:11 PM CDT | Severe Thunderstorm Warning | MPX | Carver | 49 min |
| Jun 20, 7:32 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 58 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 48 min |
| Jun 20, 8:05 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 55 min |
| Jun 20, 8:22 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 38 min |
| Jun 20, 8:25 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 50 min |
| Jun 20, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 48 min |
| Jun 20, 8:39 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 36 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 53 min |
| Jun 20, 9:01 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 59 min |
| Jun 20, 9:12 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 63 min |
| Jun 20, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 55 min |
| Jun 20, 9:35 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 55 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 32 min |
| Jun 20, 9:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey | 24 min |
| Jun 20, 9:57 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 33 min |
| Jun 20, 10:07 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 23 min |
| Jun 20, 10:08 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 37 min |
| Jun 20, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 43 min |
| Jun 20, 10:16 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 44 min |
| Jun 20, 10:28 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 47 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 46 min |
| Jun 20, 10:34 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 56 min |
| Jun 20, 11:05 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 40 min |
| Jun 20, 11:22 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 38 min |
| Jun 20, 11:32 PM CDT | Tornado Warning | MPX | Freeborn | 43 min |
| Jun 21, 12:49 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 41 min |
| Jun 21, 1:02 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 28 min |
| Jun 21, 1:57 AM CDT | Severe Thunderstorm Warning | MPX | Sibley | 48 min |
| Jun 21, 2:02 AM CDT | Severe Thunderstorm Warning | MPX | Dakota | 28 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 32 min |
| Jun 21, 3:29 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 18 min |
| Jun 21, 3:35 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Waseca | 40 min |
| Jun 21, 4:12 AM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 48 min |
| Jun 21, 5:46 AM CDT | Severe Thunderstorm Warning | MPX | Steele | 44 min |
| Jun 21, 3:15 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 60 min |
| Jun 21, 3:24 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 66 min |
| Jun 21, 3:37 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 18 min |
| Jun 21, 4:05 PM CDT | Tornado Warning | MPX | Blue Earth | 25 min |
| Jun 21, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 37 min |
| Jun 21, 4:27 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 63 min |
| Jun 21, 4:29 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault | 46 min |
| Jun 21, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 66 min |
| Jun 21, 5:06 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 39 min |
| Jun 21, 5:10 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 30 min |
| Jun 21, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 30 min |
| Jun 21, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 23 min |
| Jun 21, 5:33 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 25 min |
| Jun 21, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 53 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 60 min |
| Jun 21, 6:38 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet | 43 min |
| Jun 21, 6:46 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 29 min |
| Jun 21, 6:50 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 25 min |
| Jun 21, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 61 min |
| Jun 20, 7:07 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 38 min |
| Jun 20, 7:34 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 56 min |
| Jun 20, 7:59 PM CDT | Severe Thunderstorm Warning | MPX | Rusk | 27 min |
| Jun 20, 10:00 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 60 min |
| Jun 20, 10:39 PM CDT | Severe Thunderstorm Warning | MPX | Pepin | 51 min |
| Jun 20, 10:48 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 57 min |
| Jun 20, 11:11 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 49 min |
| Jun 21, 12:58 AM CDT | Severe Thunderstorm Warning | MPX | Pepin | 17 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.